# SDR A6WA201542323

- Difficulty date: January 17, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 31,303 hours, 29,533 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R43031166
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER LE SKIN HAS CHAFING BETWEEN CTR OTBD HINGE.
